# SDR SWAA2015102045092

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 44,065 hours, 25,549 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER.  DURING CRUISE, FLIGHT ATTENDANT REPORTED BURNING RUBBER SMELL COMING FROM  ROWS 7 - 9, CAPTAINS SIDE.  DURING SMOKE IN CABIN, CONDITIONAL INSPECTION FOUND RECIRC FAN INOPERATIVE.  R & R RECIRC FAN IAW MM.
